# SDR AALA20000581

- Difficulty date: March 17, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N291AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49303
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CRACKED FORWARD SIDE OF STATION 1309 FRAME BETWEEN LONGERON 14R AND 15R.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-01.  (M)
